IJPAM: Volume 51, No. 1 (2009)

ULAM STABILITY OF A QUADRATIC
FUNCTIONAL EQUATION

K. Ravi$^1$, R. Kodandan$^2$, P. Narasimman$^3$
$^1$Department of Mathematics
Sacred Heart College
Tirupattur, 635 601, Tamil Nadu, INDIA
e-mail: [email protected]
$^2$Department of Mathematics
Srinivasa Institute of Technology and Management Studies
Chittoor, 517 127, Andhra Pradesh, INDIA
e-mail: [email protected]
$^3$Department of Mathematics
Priyadharshini Engineering College
Vaniyambadi, 635 751, Tamil Nadu, INDIA
e-mail: [email protected]


Abstract.In this paper, we study the John M. Rassias mixed product of powers of norms stability for a new quadratic functional equation
\begin{multline*}
f(x_1+x_2+x_3+x_4)+f(x_1+x_2+x_3-x_4)+f(x_2+x_3+x_4-x_1) \\ 
...
...-x_3-x_4)\\
=4f(x_1+x_2)+2f(x_3-x_4)+4f(x_3+x_4)+2f(x_1-x_2).
\end{multline*}


Received: January 8, 2009

AMS Subject Classification: 39B52, 39B82, 39B72

Key Words and Phrases: quadratic functional equation, mixed product of powers of norms

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1